Estimates in corona theorems for some subalgebras of$H$^{∞}

Amol Sasane Department of Mathematics, London School of Economics Sergei Treil Mathematics Department, Brown University

TBD mathscidoc:1701.333109

Arkiv for Matematik, 45, (2), 351-380, 2006.9
If$n$is a non-negative integer, then denote by ∂^{-$n$}$H$^{∞}the space of all complex-valued functions$f$defined on $\mathbb{D}$ such that$f$,$f$^{(1)},$f$^{(2)},...,$f$^{($n$)}belong to$H$^{∞}, with the norm $$\|f\|=\sum_{j=0}^{n}\frac{1}{j!}\|f^{(j)}\|_{\infty}.$$ We prove bounds on the solution in the corona problem for ∂^{-$n$}$H$^{∞}. As corollaries, we obtain estimates in the corona theorem also for some other subalgebras of the Hardy space$H$^{∞}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 692 downloads ] [ 0 comments ]
  title={Estimates in corona theorems for some subalgebras of$H$^{∞}},
  author={Amol Sasane, and Sergei Treil},
  booktitle={Arkiv for Matematik},
Amol Sasane, and Sergei Treil. Estimates in corona theorems for some subalgebras of$H$^{∞}. 2006. Vol. 45. In Arkiv for Matematik. pp.351-380.
Please log in for comment!
Contact us: | Copyright Reserved